# SDR DXTA2008122503440

- Difficulty date: December 25, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,124 hours, 5,776 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING  GEAR TOOK ABOUT 1 MIN TO FULLY RETRACT. INITIALLY ALL 3 GREEN INDICATORS EXTINGUISHED, BUT THE RED UNLOCK LIGHT REMAINED ILLUMINATED.  FOUND NOSE STRUT TO NOT BE FULLY EXTENDING WHEN ACFT WAS OFF THE GROUND. SERVICED NOSE STRUT IAW MM 12-10-38. OPS CHECK GOOD IAW MM 32-30-00. GEAR FULLY UP AND LOCKED IN 5 SECONDS.
